International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 102

India | Mathematics | Volume 3 Issue 8, August 2014 | Pages: 1163 - 1166


Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Abstract: A line dominating set is a split line dominating set, if the subgraph is disconnected. The minimum cardinality of vertices in such a set is called a split line domination number in and is denoted by. In this paper, we introduce the new concept in domination theory. Also, we study the graph theoretic properties of and many bounds were obtained in terms of elements of and its relationships with other domination parameters were found.

Keywords: Graph, Line graph, Dominating set, split line dominating set, split line domination number

How to Cite?: M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar, "Split Line Domination in Graphs", Volume 3 Issue 8, August 2014, International Journal of Science and Research (IJSR), Pages: 1163-1166, https://www.ijsr.net/getabstract.php?paperid=2015294, DOI: https://dx.doi.org/10.21275/2015294


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top